RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dào Trong Thi,

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:192
Abstract pages:1512
Full texts:638
References:207

http://www.mathnet.ru/eng/person22806
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211754

Publications in Math-Net.Ru
1985
1. Dào Trong Thi, “Isoperimetric inequalities for multivarifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 49:2 (1985),  309–325  mathnet  mathscinet  zmath; Math. USSR-Izv., 26:2 (1986), 289–305
1984
2. Dào Trong Thi, “Multivarifolds and problems of minimization of functionals of multidimensional volume type”, Dokl. Akad. Nauk SSSR, 276:5 (1984),  1042–1045  mathnet  mathscinet
1980
3. Dào Trong Thi, “Multivarifolds and classical multidimensional Plateau problems”, Izv. Akad. Nauk SSSR Ser. Mat., 44:5 (1980),  1031–1065  mathnet  mathscinet  zmath; Math. USSR-Izv., 17:2 (1981), 271–298  isi
1978
4. Dào Trong Thi, “A multidimensional variational problem in symmetric spaces”, Funktsional. Anal. i Prilozhen., 12:1 (1978),  72–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:1 (1978), 56–57
5. Dào Trong Thi, “On the stability of the homology of compact Riemannian manifolls”, Izv. Akad. Nauk SSSR Ser. Mat., 42:3 (1978),  500–505  mathnet  mathscinet  zmath; Math. USSR-Izv., 12:3 (1978), 463–468
6. Dào Trong Thi, “Minimal surfaces in compact Lie groups”, Uspekhi Mat. Nauk, 33:3(201) (1978),  163–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:3 (1978), 145–146
7. Dào Trong Thi, “Integrability of the Euler equations on homogeneous symplectic manifolds”, Mat. Sb. (N.S.), 106(148):2(6) (1978),  154–161  mathnet  mathscinet  zmath; Math. USSR-Sb., 34:6 (1978), 707–713
1977
8. Dào Trong Thi, “On minimal currents and surfaces in Riemannian manifolds”, Dokl. Akad. Nauk SSSR, 233:1 (1977),  21–22  mathnet  mathscinet  zmath
9. Dào Trong Thi, “Minimal real currents on compact Riemannian manifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 41:4 (1977),  853–867  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:4 (1977), 807–820
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020